MathSciNet Relay Station
MathSciNet bibliographic data
MR2474400 (2010b:60241) 60K05 (05A17)
Szewczak, Zbigniew S. On moments of recurrence times for positive recurrent renewal sequences. Statist. Probab. Lett. 78 (2008), no. 17, 3086–3090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement